# SDR SWAA2024041768553

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BT PANEL ASSEMBLY - UPPER SPAR WEB - #1 ENGINE HAS DISBONDED RUBBER SEAL.<[01] REPLACED PANEL; PANEL TO BE INSTALLED ON CLOSE TASK CARD TTG8Q00R9FRX (#960)
